# SDR ZW0A0112205

- Difficulty date: December 18, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT FWD SERVICE DOOR INTERNAL HAD CRACKED ATTACH ANGLE, INSIDE UPPER 9 INCH BY 6 INCH LIGHTENING HOLE OF DOOR.  FABRICATED AND INSTALLED ATTACH ANGLE CLIP PER BOEING DRAWING 9911579.
